MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZT1003
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd maxzero extension set was occluded the following information was received by the initial reporter with the following verbatim: rcc received a complaint via email.Email(s) attached.The t-connectors we recently received have been clotting off at the connector port.We recently had two babies receive blood transfusions and midway during the transfusion the connector clotted off and blood was leaking off.It seems like the viscosity of the blood was too thick to infuse thru the port.
 
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of flow issues - fluid blockage could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material mzt1004 because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD MAXZERO EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19047109
Report Number9616066-2024-00527
Device Sequence Number8549141
Product Code FPA
UDI-Device Identifier10885403471247
UDI-Public(01)10885403471247
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K171957
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZT1003
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2024
Supplement Date Received by Manufacturer04/30/2024
Initial Report FDA Received Date04/04/2024
Supplement Report FDA Received Date05/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown